Existence of almost periodic solutions of systems of linear and quasilinear differential equations with time lag

Alexander Fischer

Časopis pro pěstování matematiky (1981)

  • Volume: 106, Issue: 3, page 256-268
  • ISSN: 0528-2195

How to cite

top

Fischer, Alexander. "Existence of almost periodic solutions of systems of linear and quasilinear differential equations with time lag." Časopis pro pěstování matematiky 106.3 (1981): 256-268. <http://eudml.org/doc/21465>.

@article{Fischer1981,
author = {Fischer, Alexander},
journal = {Časopis pro pěstování matematiky},
keywords = {unicity; prescribed spectrum; constant time lag; constant coefficients; almost periodic right hand side; approximate solution},
language = {eng},
number = {3},
pages = {256-268},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Existence of almost periodic solutions of systems of linear and quasilinear differential equations with time lag},
url = {http://eudml.org/doc/21465},
volume = {106},
year = {1981},
}

TY - JOUR
AU - Fischer, Alexander
TI - Existence of almost periodic solutions of systems of linear and quasilinear differential equations with time lag
JO - Časopis pro pěstování matematiky
PY - 1981
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 106
IS - 3
SP - 256
EP - 268
LA - eng
KW - unicity; prescribed spectrum; constant time lag; constant coefficients; almost periodic right hand side; approximate solution
UR - http://eudml.org/doc/21465
ER -

References

top
  1. Amerio L., Prouse G., Almost periodic functions and functional equations, N. Y., Van Nostrand Reihold Company, 1971. (1971) Zbl0215.15701MR0275061
  2. Levitan B. M., Almost periodic functions, G.I.T.T.L., Moscow 1953 (in Russian). (1953) Zbl1222.42002MR0060629
  3. Levitan B. M., Žikov V. V., Almost periodic function and differential equations, I.M.U. Moscow 1978 (in Russian). (1978) MR0509035
  4. Simanov S. N., Almost periodic solution nonhomogeneous linear differential equations with time lag, Izv. VUZ SSSR, Matematika, No 4 (5), 1958 (in Russian). (1958) MR0131622

Citations in EuDML Documents

top
  1. Alexandr Fischer, Almost periodic solutions with a prescribed spectrum of linear and quasilinear differential equations with almost periodic coefficients and constant time lag (Neutral differential equations)
  2. Alexandr Fischer, Almost periodic solutions with a prescribed spectrum of systems of linear and quasilinear differential equations with almost periodic coefficients and constant time lag (Cauchy integral)
  3. Alexandr Fischer, Almost periodic solutions with a prescribed spectrum of systems of linear and quasilinear differential equations with almost periodic coefficients and constant time lag (Fourier transform approach)

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.